# SDR DL75K060100

- Difficulty date: February 3, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 18,830 hours, 7,731 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bolt
- Condition: Loose
- Location: 1l Jumpseat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1L JUMPSEAT BELT CAME UNBOLTED DURING LANDING.  SECURED LOOSE FASTENER, OPS OK.
